# SDR ASAA0080229

- Difficulty date: March 24, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Discharged
- Location: Overwing Exits
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE OVERWING EVACUATION LIGHTS WOULD NOT TEST.  REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY AND LIGHTS OPERATED NORMALLY.  (M)
